MAUDE Adverse Event Report: MEDIVATORS INC DSD EDGE AUTOMATED ENDOSCOPE REPROCESSOR

MEDIVATORS INC DSD EDGE AUTOMATED ENDOSCOPE REPROCESSOR
Model Number DSD Edge 120V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer is conducting an investigation as a follow-up to an "adverse reaction" that occurred to a patient post procedure.The user facility did not disclose the current patient status or if any medical treatment was administered.We understand the user facility is reviewing all their pre- and post-procedural standard operating procedures.The customer contacted steris asking we perform an evaluation of their equipment in an attempt to rule out the dsd edge aer as a contributor to the reported event.The user facility did not disclose the specific instruments that were used during the procedure subject of the reported event.A steris service technician inspected the aer and found no issues with the function or operation of the unit.The technician tested the unit, found it to be operating according to specifications and returned it to service.No additional issues have been reported.
 
Event or Problem Description
The user facility contacted steris, requesting functional testing of their dsd edge automated endoscope reprocessor.

Brand Name
DSD EDGE AUTOMATED ENDOSCOPE REPROCESSOR
Common Device Name
AUTOMATED ENDOSCOPE REPROCESSOR
Manufacturer (Section D)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer Contact
daniel davy
14605 28th ave north
minneapolis, MN 55447
4403927453
MDR Report Key16683984
Report Number2150060-2023-00022
Device Sequence Number15450924
Product Code FEB
UDI-Device Identifier00677964046674
UDI-Public00677964046674
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDSD Edge 120V
Device Catalogue NumberDSD3008
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Initial Report FDA Received Date04/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown